Научне књиге | Укупно |
---|
1 |
---|
- V. Govedarica, N. Pavlović, B. Novaković, "Priručnik za polaganje kvalifikacionog ispita iz matematike", pp. 246, ISBN 978-99976-682-4-0, 2017
|
Научни часописи | Укупно |
---|
1 |
---|
- B. Vojvodic, N. Pavlović Komazec, "Inverse problems for Sturm-Liouville operator with potential functions from L2[0,π]", Mathematica Мontisnigri, Vol. XLIX, pp. 28-38, DOI 10.20948/mathmontis-2020-49-2, 2020
|
Научни скупови | Укупно |
---|
5 |
---|
- B. Vojvodić, N. Pavlović, "The boundary value problem with two delays-asymptotics of eigenvalues ", Zbornik radova VI matematičke konferencije Republike Srpske, pp. 81-98, ISBN 978-99938-47-87-8, 2017
- M. Pikula, B. Vojvodić, N. Pavlović, "The boundary value problem with one delay and two potentilas-construction of the solution and asymptotic of eigenvalues", FOURTH MATHEMATICAL CONFERENCE OF THE REPUBLIC OF SRPSKA, Vol. 1, pp. 37-58, ISBN 978-99976-600-3-9, 2015
- N. Popović, B. Popović, N. Pavlović, "Creation of Efficient Interactive Simulations in Higher Education Using Easy Java Simulations Software Tool", Zbornik radova MIT konferencije 2011-Matematičke i informacione tehnologije, pp. 341-346, ISBN 978-86-83237-90-6 (AU), 2012
- B. Vojvodić, M. Pikula, N. Pavlović, "Characteristic function and asymptotics of eigenvalues for Sturm-Liouville diferential operator with two delays ", Fifth mathematical conference of the Republic of Srpska , ISBN 978-99976-600-5-3, 2015
- B. Vojvodic, M. Pikula, N. Pavlović Komazec, "Inverse problems for differential operators with two delays larger than half the length of the interval", Savremeni matematički problemi, Konferencija posvećena profesoru dr Milenku Pikuli, pp. 131-139, ISBN 978-99976-45-17-3, 2021
|
Остало | Укупно |
---|
5 |
---|
- B. Vojvodić, M. Pikula, N. Pavlović, "Construction of the solution of the boundary value problem with one delay and two potentials and asymptotics of eigenvalues", Mathematica Мontisnigri, Vol. XXXII , pp. 119-139 , URL http://www.montis.pmf.ac.me, 2015
- N. Pavlović, M. Pikula, B. Vojvodić, "First regularized trace of the limit assignment of Sturm-Liouville type with two conctant delays", Filomat, DOI 10.2298/FIL1501051P, URL http://www.pmf.ni.ac.rs/filomat, 2015
- M. Pikula, N. Pavlović, L. Diković, "Konstrukcija rješenja graničnog zadatka sa dva konstantna kašnjenjenja i asimptotika sopstvenih vrijednosti", Treća matematička konferencija republike srpske, Vol. I, pp. 83-91, ISBN 978-99976-600-0-8, 2014
- N. Pavlović, M. Pikula, "Regularizovani tragovi linearnih diferencijalnih jednačina sa kašnjenjem", Nauka i politika, pp. 199-207, ISSN 1840-2402, 2011
- N. Pavlović, "Asimptotika svojstvenih vrijednosti linearne diferencijalne jednačine sa kašnjenjem", Nauka i nastava na univerzitetu, pp. 591-604, ISBN 978-99938-47-16-8, 2009
|